Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
From continua to $\mathbb{R}$–trees

Panos Papasoglu and Eric L Swenson

Algebraic & Geometric Topology 6 (2006) 1759–1784
Bibliography
1 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
2 B H Bowditch, Treelike structures arising from continua and convergence groups, Mem. Amer. Math. Soc. 139 (1999) MR1483830
3 B H Bowditch, Splittings of finitely generated groups over two-ended subgroups, Trans. Amer. Math. Soc. 354 (2002) 1049 MR1867372
4 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
5 J G Hocking, G S Young, Topology, Addison-Wesley Publishing Co.,, Reading, MA-London 1961 (1961) MR0125557
6 J R Munkres, Topology: a first course, Prentice-Hall (1975) MR0464128
7 P Papasoglu, E Swenson, The cyclic boundary JSJ for $\mathrm{CAT}(0)$ groups, Preprint
8 E L Swenson, A cut point theorem for $\mathrm{CAT}(0)$ groups, J. Differential Geom. 53 (1999) 327 MR1802725
9 E L Swenson, A cutpoint tree for a continuum, from: "Computational and geometric aspects of modern algebra (Edinburgh, 1998)", London Math. Soc. Lecture Note Ser. 275, Cambridge Univ. Press (2000) 254 MR1776779
10 G T Whyburn, Concerning the Structure of a Continuous Curve, Amer. J. Math. 50 (1928) 167 MR1506664